Previous |  Up |  Next


Title: Algorithms. 49. PIECE LIN REGR. An algorithm for fitting discontinuous multiphase linear least-square regression (English)
Author: Režný, Zdeněk
Author: Dylevský, Ivan
Language: English
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 29
Issue: 1
Year: 1984
Pages: 76-80
Category: other
Keyword: fitting
Keyword: discontinuous multiphase linear least-square regression
Keyword: piecewise linear regression
MSC: 62J05
MSC: 65C99
MSC: 65D10
idZBL: Zbl 0544.65100
DOI: 10.21136/AM.1984.104070
Date available: 2008-05-20T18:24:10Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] G. A. F. Seber: Linear Regression Analysis.J. Wiley, New York 1977. Zbl 0354.62055, MR 0436482
Reference: [2] V. Jireček I. Dylevský: Morphometrical analysis of the metacarpal bones.Folia Morphol. 29 (1981), Nr. 1, 1-5.
Reference: [3] : PDP-11 FORTRAN.Language Reference Manual, Digital Equipment Corporation, Maynard, Mass., 1979.


Files Size Format View
AplMat_29-1984-1_10.pdf 779.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo